MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY 1800

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY 1800
Model Number ADVIA CHEMISTRY 1800
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted a siemens customer care center and reported that discordant concentrated carbon dioxide (co2_c) results were obtained on 6 patient samples on an advia chemistry 1800 instrument.The customer indicated that quality controls (qc) and calibrations were acceptable at the time of sample processing.There were no errors in the error logs.A siemens customer service engineer (cse) was dispatched to the customer's site.During the visit, the cse performed total service and checked all the probes and mix alignments.The cse verified water and vacuum pressure.The cse also performed the de-contamination.Then, the customer ran calibration, qc and a precision test, which recovered acceptably.Siemens further investigated the event and determined that the maintenance and checks performed by the cse is part of routine troubleshooting.The cause of the discordant co2_c results was unknown.The instrument is performing according to specifications.No further evaluation of these devices is required.
 
Event or Problem Description
Discordant concentrated carbon dioxide (co2_c) results were obtained on 6 patient samples on an advia chemistry 1800 instrument.The discordant results were not reported to the physician(s).The samples were repeated on the original instrument.The repeat results were consistent with the patient history.The repeat results were reported, as the correct results, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant co2_c results.

Brand Name
ADVIA CHEMISTRY 1800
Common Device Name
ADVIA CHEMISTRY 1800
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
JEOL LTD
3-1-2 musashino akishima
registration #: 3003637681
tokyo 196-8 558
JA   196-8558
Manufacturer Contact
christina lam
511 benedict avenue
tarrytown, NY 10591
9142550090
MDR Report Key14135058
Report Number2432235-2022-00105
Device Sequence Number6291026
Product Code JJE
UDI-Device Identifier00630414534794
UDI-Public00630414534794
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K990346
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CHEMISTRY 1800
Device Catalogue Number10315183
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2022
Initial Report FDA Received Date04/18/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown